| Catalog Number |
MM-410185 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued h.6: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Healthcare professional reported right side "rupture and exchange from textured to smooth due to concern with the product." healthcare professional later reported "rupture found during the explanting." device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed, opening on the posterior side assessed as unidentified (tear) opening.(shell thickness was within specification).Anxiety product procedure: unable to observe since it is a medical event and is not related to the device.Additional observation: yellow particles observed on the device.Crease fold observed on the device.No further actions are required as no issues with the manufacturing process are observed.